# SDR CALA2017071002185

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 76,549 hours, 28,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMER LIGHT BATTERY AT RT EMER EXIT LOCATION FAILED TEST. REPLACED RT EMERGENCY LIGHTING BATTERY AT RT EMER EXIT LOCATION. OPS CHECK GOOD. REF AMM 33-51-38.
